# SDR FAA20140228000106

- Difficulty date: April 2, 2013
- Submitted: February 28, 2014
- Operation: General aviation
- Aircraft: N8838X
- Make and model: Cessna 182D
- Aircraft serial: 18253238
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Block
- Part number: 0512122
- Condition: Damaged
- Location: Wing Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING BLOCK FOUND DAMAGED.
